advertisement
Question
Posted by: risa | 2005/01/06

flu tablets during pregnancy

Yesterday I found out I was pregnant by taking a test on going to the doctor for flu, now I have a gynae appointmt 25 Jan 2005. I had no idea i was pregnant, with no signs at all! I even had a period last month, waiting for my next one which would have been this week.
On Moday morning I had 2 Grippon +1 Med Lemon and 2 Col Clear.. the evening the same combination. Then Tuesday I had 1 Grippon + 2 Col clear.. yesterday i couldn't any longer and went to the Dr.

I forgot to ask my Dr due to shock of the unplanned pregnancy, still i can't believe it! The father is over the moon!

Would this medication harm the baby? Also I started spotting this morning, could this be due to the flu?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You have taken relatively small doses of medication so this should not c ause harm. The spotting is unlikely to be related to the flu, but should be assessed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement